A correction to “Propagation of singularities for the wave equation on manifolds with corners”

Abstract

We correct an error in the proof of Proposition 7.3 of the author’s paper on the propagation of singularities for the wave equation on manifolds with corners. The correction does not affect the statement of Proposition 7.3, and it does not affect any other part of the paper.

  • [Vasy:Propagation-Wave] Go to document A. Vasy, "Propagation of singularities for the wave equation on manifolds with corners," Ann. of Math., vol. 168, iss. 3, pp. 749-812, 2008.
    @article {Vasy:Propagation-Wave, MRKEY = {2456883},
      AUTHOR = {Vasy, Andr{á}s},
      TITLE = {Propagation of singularities for the wave equation on manifolds with corners},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {168},
      YEAR = {2008},
      NUMBER = {3},
      PAGES = {749--812},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {58J47 (35S05)},
      MRNUMBER = {2456883},
      MRREVIEWER = {Luigi Rodino},
      DOI = {10.4007/annals.2008.168.749},
      ZBLNUMBER = {1171.58007},
      }

Authors

András Vasy

Stanford University
Stanford, CA